Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Convoluteurs of $H^p$ spaces


Author: R. Johnson
Journal: Bull. Amer. Math. Soc. 81 (1975), 711-714
MSC (1970): Primary 42A18; Secondary 46J15, 46J35
MathSciNet review: 0370054
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. L. Duren and A. L. Shields, Coefficient multipliers of 𝐻^{𝑝} and 𝐵^{𝑝} spaces, Pacific J. Math. 32 (1970), 69–78. MR 0255825
  • 2. C. Fefferman and E. M. Stein, 𝐻^{𝑝} spaces of several variables, Acta Math. 129 (1972), no. 3-4, 137–193. MR 0447953
  • 3. T. M. Flett, Some elementary inequalities for integrals with applications to Fourier transforms, Proc. London Math. Soc. (3) 29 (1974), 538–556. MR 0360959
  • 4. G. H. Hardy and J. E. Littlewood, Theorems concerning mean values of analytic or harmonic functions, Quart. J. Math., Oxford Ser. 12 (1941), 221–256. MR 0006581
  • 5. C. S. Herz, Lipschitz spaces and Bernstein’s theorem on absolutely convergent Fourier transforms, J. Math. Mech. 18 (1968/69), 283–323. MR 0438109
  • 6. Raymond Johnson, Temperatures, Riesz potentials, and the Lipschitz spaces of Herz, Proc. London Math. Soc. (3) 27 (1973), 290–316. MR 0374895
  • 7. Raymond Johnson, Lipschitz spaces, Littlewood-Paley spaces, and convoluteurs, Proc. London Math. Soc. (3) 29 (1974), 127–141. MR 0355578
  • 8. Jaak Peetre, Remarques sur les espaces de Besov. Le cas 0<𝑝<1, C. R. Acad. Sci. Paris Sér. A-B 277 (1973), A947–A949 (French). MR 0338768
  • 9. Elias M. Stein, Singular integrals and differentiability properties of functions, Princeton Mathematical Series, No. 30, Princeton University Press, Princeton, N.J., 1970. MR 0290095
  • 10. E. M. Stein and A. Zygmund, Boundedness of translation invariant operators on Hölder spaces and 𝐿^{𝑝}-spaces, Ann. of Math. (2) 85 (1967), 337–349. MR 0215121

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 42A18, 46J15, 46J35

Retrieve articles in all journals with MSC (1970): 42A18, 46J15, 46J35


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13832-8